Stochastic stability and robust stabilization of semi-Markov jump linear systems
Article first published online: 26 JUN 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 23, Issue 18, pages 2028–2043, December 2013
How to Cite
Huang, J. and Shi, Y. (2013), Stochastic stability and robust stabilization of semi-Markov jump linear systems. Int. J. Robust Nonlinear Control, 23: 2028–2043. doi: 10.1002/rnc.2862
- Issue published online: 20 NOV 2013
- Article first published online: 26 JUN 2012
- Manuscript Accepted: 6 JUN 2012
- Manuscript Revised: 2 APR 2012
- Manuscript Received: 25 AUG 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!